MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT STD+ 15MM; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT STD+ 15MM; LCS COMPLETE : KNEE TIBIAL INSERT
Model Number 1294-05-515
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 09/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of lcs complete revision femur right side because of pain and instability.Intraoperatively the femoral component was found to be fractured.Patient is suffering from parkinson disease and suffered a trauma.No surgical delay.On (b)(6) 2020, the surgeon described the condition/status that led to revision on (b)(6) 2015.In addition on this date he suspected that the components implanted on (b)(6) 2015 loosened as well.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
LCS COMP RP INSERT STD+ 15MM
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10726760
Report Number1818910-2020-23201
Device Sequence Number4123229
Product Code NJL
UDI-Device Identifier10603295022107
UDI-Public10603295022107
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-05-515
Device Catalogue Number129405515
Device Lot Number601803
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2020
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COM POST AUG 10MM STD+; LCS COM POST AUG 5MM STD+; LCS COMP MODREV FEM CEM R STD+; LCS COMPLETE M/B PAT POR STD+; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 45MM; PFC MODULAR TIBIAL STEMS 13X30MM; PFC MODULAR TIBIAL STEMS 15X30MM; LCS COM POST AUG 10MM STD+; LCS COM POST AUG 5MM STD+; LCS COMP MODREV FEM CEM R STD+; LCS COMPLETE M/B PAT POR STD+; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 45MM; PFC MODULAR TIBIAL STEMS 13X30MM; PFC MODULAR TIBIAL STEMS 15X30MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR